# SDR SWAA2022080225268

- Difficulty date: July 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 AT LT WING 2022-372790 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: B16144224; DUE DATE: 10-DEC-22.;[02] REPLACED SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 AT LT WING I.A.W B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 AT LT WING I.A.W B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
